# SDR CALA0300246

- Difficulty date: May 12, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 52,450 hours, 23,604 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN RT PRESSURE DECK AT STA 665-675, RBL 35-45.  THE PRESSURE DECK WAS REPAIRED IAW ECRA 5312-01021.
